应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
  Current Issue
 
2018 Vol.34 Issue.4,Published 2018-11-15

ARTICLES
ARTICLES
659 Super Edge-connectivity and Zeroth-order General Randi? Index for -1 ≤ α < 0
Zhi-hong HE, Mei LU

Let G be a connected graph with order n, minimum degree δ=δ(G) and edge-connectivity λ=λ(G). A graph G is maximally edge-connected if λ=δ, and super edge-connected if every minimum edgecut consists of edges incident with a vertex of minimum degree. Define the zeroth-order general Randi? index Rα0(G)=???20180401???dGα(x), where dG(x) denotes the degree of the vertex x. In this paper, we present two sufficient conditions for graphs and triangle-free graphs to be super edge-connected in terms of the zeroth-order general Randi? index for -1 ≤ α < 0, respectively.

2018 Vol. 34 (4): 659-668 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
669 Asymptotic Theory for Relative-Risk Models with Missing Time-Dependent Covariates
Zai-ying ZHOU, Peng-cheng ZHANG, Ying YANG

Relative-risk models are often used to characterize the relationship between survival time and timedependent covariates. When the covariates are observed, the estimation and asymptotic theory for parameters of interest are available; challenges remain when missingness occurs. A popular approach at hand is to jointly model survival data and longitudinal data. This seems efficient, in making use of more information, but the rigorous theoretical studies have long been ignored. For both additive risk models and relative-risk models, we consider the missing data nonignorable. Under general regularity conditions, we prove asymptotic normality for the nonparametric maximum likelihood estimators.

2018 Vol. 34 (4): 669-692 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
693 The Existence and Application of Strongly Idempotent Self-orthogonal Row Latin Magic Arrays
Yu-fang ZHANG, Jing-yuan CHEN, Dian-hua WU, Han-tao ZHANG

Let N={0, 1,…, n-1}. A strongly idempotent self-orthogonal row Latin magic array of order n (SISORLMA(n) for short) based on N is an n×n array M satisfying the following properties:(1) each row of M is a permutation of N, and at least one column is not a permutation of N; (2) the sums of the n numbers in every row and every column are the same; (3) M is orthogonal to its transpose; (4) the main diagonal and the back diagonal of M are 0, 1,…, n-1 from left to right. In this paper, it is proved that an SISORLMA(n) exists if and only if n∉{2, 3}. As an application, it is proved that a nonelementary rational diagonally ordered magic square exists if and only if n∉{2, 3}, and a rational diagonally ordered magic square exists if and only if n≠2.

2018 Vol. 34 (4): 693-702 [Abstract] ( 8 ) [HTML 1KB] [ PDF 0KB] ( 0 )
703 A Classification of Spectrum-determined Circulant Digraphs
Zheng-xin QIN, Ji-xiang MENG, Qiong-xiang HUANG

Some researchers have proved that Ádám's conjecture is wrong. However, under special conditions, it is right. Let Zn be a cyclic group of order n and Cn(S) be the circulant digraph of Zn with respect to SZn\{0}. In the literature, some people have used a spectral method to solve the isomorphism for the circulants of prime-power order. In this paper, we also use the spectral method to characterize the circulants of order paqbwc(where p, q and w are all distinct primes), and to make Ádám's conjecture right.

2018 Vol. 34 (4): 703-709 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
710 On the Strong n-partite Tournaments with Exactly Two Cycles of Length n-1
Qiao-ping GUO, Yu-bao GUO, Sheng-jia LI, Chun-fang LI

Gutin and Rafiey (Australas J. Combin. 34 (2006), 17-21) provided an example of an n-partite tournament with exactly n-m + 1 cycles of length of m for any given m with 4 ≤ mn, and posed the following question. Let 3 ≤ mn and n ≥ 4. Are there strong n-partite tournaments, which are not themselves tournaments, with exactly n-m + 1 cycles of length m for two values of m? In the same paper, they showed that this question has a negative answer for two values n-1 and n. In this paper, we prove that a strong n-partite tournament with exactly two cycles of length n-1 must contain some given multipartite tournament as subdigraph. As a corollary, we also show that the above question has a negative answer for two values n-1 and any l with 3 ≤ ln and ln-1.

2018 Vol. 34 (4): 710-717 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
718 Study for Prognosis and Survival Rate of Ovarian Cancer
Han-jun YU, Zhao-nan LI, Wei ZHU, Xiang-zhong FANG

In this paper, we analyze ovarian cancer cases from six hospitals in China, screen the prognostic factors and predict the survival rate. The data has the feature that all the covariates are categorical. We use three methods to estimate the survival rate-the traditional Cox regression, the two-step Cox regression and a method based on conditional inference tree. By comparison, we know that they are all effective and can predict the survival curve reasonably. The analysis results show that the survival rate is determined by a combination of risk factors, where clinical stage is the most important prognosis factor.

2018 Vol. 34 (4): 718-729 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
730 Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data
Li-qun XIAO, Zhan-feng WANG, Yao-hua WU

For left censored response longitudinal data, we propose a composite quantile regression estimator (CQR) of regression parameter. Statistical properties such as consistency and asymptotic normality of CQR are studied under relaxable assumptions of correlation structure of error terms. The performance of CQR is investigated via simulation studies and a real dataset analysis.

2018 Vol. 34 (4): 730-741 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
742 Matrix Image Method for Ranking Nonregular Fractional Factorial Designs
Xue-ping CHEN, Jin-guan LIN, Xuan-qing CHEN, Xiao-di WANG

Nonregular fractional factorial designs such as Plackett-Burman designs and other orthogonal arrays are widely used in various screening experiments for their run size economy and flexibility. In this paper, we study matrix image theory and present a new method for distinguishing and assessing nonregular designs with complex alias structure, which works for all symmetrical and asymmetrical, regular and nonregular orthogonal arrays. Based on the matrix image theory, our proposed method captures orthogonality and projection properties. Empirical studies show that the proposed method has a more precise differentiation capacity when comparing with some other criteria.

2018 Vol. 34 (4): 742-751 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
752 A Lower Bound for the Algebraic Connectivity of a Graph in Terms of the Domination Number
Yi-Zheng FAN, Ying-Ying TAN

We investigate how the algebraic connectivity of a graph changes by relocating a connected branch from one vertex to another vertex, and then minimize the algebraic connectivity among all connected graphs of order n with fixed domination number γ ≤ (n+2)/3, and finally present a lower bound for the algebraic connectivity in terms of the domination number. We also characterize the minimum algebraic connectivity of graphs with domination number half their order.

2018 Vol. 34 (4): 752-760 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
761 Free Boundary Value Problem for the Cylindrically Symmetric Compressible Navier-Stokes Equations with a Constant Exterior Pressure
Ru-xu LIAN, Jun-li WANG

This paper is concerned with the free boundary value problem (FBVP) for the cylindrically symmetric barotropic compressible Navier-Stokes equations (CNS) with density-dependent viscosity coefficients in the case that across the free surface stress tensor is balanced by a constant exterior pressure. Under certain assumptions imposed on the initial data, the unique cylindrically symmetric strong solution is shown to exist globally in time and tend to a non-vacuum equilibrium state exponentially as time tends to infinity.

2018 Vol. 34 (4): 761-774 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
775 A Neighborhood Union Condition for Fractional ID-[a, b]-factor-critical Graphs
Yuan YUAN, Rong-Xia HAO
Let a, b, r be nonnegative integers with 1 ≤ ab and r ≥ 2. Let G be a graph of order n with n > ((a+2b)(r(a+b)-2))/b. In this paper, we prove that G is fractional ID-[a, b]-factor-critical if δ(G) ≥ (bn)/(a+2b) +a(r-1) and|NG(x1) ∪ NG(x2) ∪…∪ NG(xr)| ≥ ((a+b)n)/(a+2b) for any independent subset {x1, x2,…, xr} in G. It is a generalization of Zhou et al.'s previous result[Discussiones Mathematicae Graph Theory, 36:409-418 (2016)] in which r=2 is discussed. Furthermore, we show that this result is best possible in some sense.
2018 Vol. 34 (4): 775-781 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
782 Partial Cubes and Archimedean Tilings
Yun-jing PAN, Ming-fang XIE, Fu-ji ZHANG

Some physicists depicted the molecular structure SnCl2·2(H2O) by a piece of an Archimedean tiling (4.8.8) that is a partial cube. Inspired by this fact, we determine Archimedean tilings whose connected subgraphs are all partial cubes. Actually there are only four Archimedean tilings, (4.4.4.4), (6.6.6), (4.8.8) and (4.6.12), which have this property. Furthermore, we obtain analytical expressions for Wiener numbers of some connected subgraphs of (4.8.8) and (4.6.12) tilings. In addition, we also discuss their asymptotic behaviors.

2018 Vol. 34 (4): 782-791 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
792 Exponential Decay in Time of Density of One-dimensional Quantum Navier-Stokes Equations
Jian-wei DONG, Guang-pu LOU, Jun-hui ZHU, Yong YANG

The long-time behavior of the particle density of the compressible quantum Navier-Stokes equations in one space dimension is studied. It is shown that the particle density converges exponentially fast to the constant thermal equilibrium state as the time tends to infinity, the decay rate is also obtained. The results hold regardless of either the bigger of the scaled Planck constant or the viscosity constant. This improves the decay results of[5] by removing the crucial assumption that the scaled Planck constant is bigger than the viscosity constant. The proof is based on the entropy dissipation method and the Bresch-Desjardins type of entropy.

2018 Vol. 34 (4): 792-797 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
798 Improved Upper Bound for Generalized Acyclic Chromatic Number of Graphs
Jian-sheng CAI, Xu-ding ZHU

A vertex coloring of a graph G is called r-acyclic if it is a proper vertex coloring such that every cycle D receives at least min{|D|,r} colors. The r-acyclic chromatic number of G is the least number of colors in an r-acyclic coloring of G. We prove that for any number r ≥ 4, the r-acyclic chromatic number of any graph G with maximum degree △ ≥ 7 and with girth at least (r-1)△ is at most (4r-3)△.

2018 Vol. 34 (4): 798-800 [Abstract] ( 0 ) [HTML 1KB] [ PDF 0KB] ( 0 )
801 Total[1,2]-domination in Graphs
Xue-zheng LV, Baoyindureng WU

A subset SV in a graph G=(V, E) is a total[1, 2]-set if, for every vertex vV, 1 ≤ |N(v)∩S| ≤ 2. The minimum cardinality of a total[1, 2]-set of G is called the total[1, 2]-domination number, denoted by γt[1,2](G).
We establish two sharp upper bounds on the total[1,2]-domination number of a graph G in terms of its order and minimum degree, and characterize the corresponding extremal graphs achieving these bounds. Moreover, we give some sufficient conditions for a graph without total[1, 2]-set and for a graph with the same total[1, 2]-domination number,[1, 2]-domination number and domination number.

2018 Vol. 34 (4): 801-812 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
813 Stable and Total Fenchel Duality for Composed Convex Optimization Problems
Dong-hui FANG, Xian-yun WANG

In this paper, we consider the composed convex optimization problem which consists in minimizing the sum of a convex function and a convex composite function. By using the properties of the epigraph of the conjugate functions and the subdifferentials of convex functions, we give some new constraint qualifications which completely characterize the strong Fenchel duality and the total Fenchel duality for composed convex optimiztion problem in real locally convex Hausdorff topological vector spaces.

2018 Vol. 34 (4): 813-827 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
828 Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations
Ya-bing WEI, Yan-min ZHAO, Zheng-guang SHI, Fen-ling WANG, Yi-fa TANG

In this paper, high-order numerical analysis of finite element method (FEM) is presented for twodimensional multi-term time-fractional diffusion-wave equation (TFDWE). First of all, a fully-discrete approximate scheme for multi-term TFDWE is established, which is based on bilinear FEM in spatial direction and Crank-Nicolson approximation in temporal direction, respectively. Then the proposed scheme is proved to be unconditionally stable and convergent. And then, rigorous proofs are given here for superclose properties in H1-norm and temporal convergence in L2-norm with order O(h2 + τ3-α), where h and τ are the spatial size and time step, respectively. At the same time, theoretical analysis of global superconvergence in H1-norm is derived by interpolation postprocessing technique. At last, numerical example is provided to demonstrate the theoretical analysis.

2018 Vol. 34 (4): 828-841 [Abstract] ( 1 ) [HTML 1KB] [ PDF 0KB] ( 0 )
842 Maximum Cliques of Hypergraphs and Polynomial Optimization
Yan-ming CHANG, Yue-jian PENG

A remarkable connection between the clique number and the Lagrangian of a graph was established by Motzkin and Straus. Later, Rota Buló and Pelillo extended the theorem of Motzkin-Straus to r-uniform hypergraphs by studying the relation of local (global) minimizers of a homogeneous polynomial function of degree r and the maximal (maximum) cliques of an r-uniform hypergraph. In this paper, we study polynomial optimization problems for non-uniform hypergraphs with four different types of edges and apply it to get an upper bound of Turán densities of complete non-uniform hypergraphs.

2018 Vol. 34 (4): 842-855 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
856 Upper Semicontinuity of Parametric Lexicographic Vector Equilibrium Problems
Zhi-miao FANG, Sheng-jie LI

In this paper, lexicographic vector equilibrium problems are investigated. By using the idea of sequential process, the upper semicontinuity and closedness of the solution set map are established for a parametric lexicographic strong vector equilibrium problem.

2018 Vol. 34 (4): 856-862 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
863 Multiple Ergodicity For Reversible Markov Chains
Yuan LIU

Inspired by the multiple recurrence and multiple ergodic theorems for measure preserving systems, we discuss an analogous question for measure preserving semigroups. In this note, we deal with the symmetric semigroups associated to reversible Markov chains.

2018 Vol. 34 (4): 863-868 [Abstract] ( 2 ) [HTML 1KB] [ PDF 0KB] ( 0 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9